# SDR UIEA200700477

- Difficulty date: November 15, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 98,517 hours, 19,329 cycles
- Engine: Ge CF650E2
- Engine time: 62,911 hours, 11,366 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL HAS 3 EACH CRACKS.  ONE CRACK AT 7 O'CLOCK POSITION IS 15" LONG.  NEXT CRACK AT 6 O'CLOCK POSITION IN 6 INCH LONG AND THE NEXT CRACK AT 6.45 O'CLOCK  POSITION IS 11 INCH LONG.  REPAIRED NR 2 ENGINE NOSE COWL IAW SRM 51-43-01 AND XEO 71-111707.
